MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 5.5/6.0 UNIAXIAL PEDICLE SCREWS - Ø5.5MM, 40MM LENGTH

ORTHOPEDIATRICS, CORP 5.5/6.0 UNIAXIAL PEDICLE SCREWS - Ø5.5MM, 40MM LENGTH
Model Number 00-1300-6540
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Implanted date is estimated as was only told by surgeon they are 1 year post op.Patient underwent posterior spinal fusion approximately 1 year ago and came back for their 1yr follow up and complained of pain.Surgeon took x rays and found broken screw at l2.Surgeons do not want to re-operate but may have to due to patient complaining of pain.

Brand Name
5.5/6.0 UNIAXIAL PEDICLE SCREWS - Ø5.5MM, 40MM LENGTH
Common Device Name
5.5/6.0 UNIAXIAL PEDICLE SCREWS - Ø5.5MM, 40MM LENGTH
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key22328147
Report Number3006460162-2025-00035
Device Sequence Number9583092
Product Code NKB
UDI-Device Identifier00841132130551
UDI-Public00841132130551
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1300-6540
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale